Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Find your due date buddies: February 2012, March 2012, April 2012 and May 2012.

    Take a peek inside the womb to see how your baby develops from week to week.


    Welcome mommies from 1st Trimester Community (BFP to 13weeks). Your final stop is the 3rd Trimester Community (28w to 40w). Yay!
    Replying to posts
    avatar
    ttrishh posted:
    Right now something is wonkey when I open a post, I can still read the posts, but at the top of the page is all kinds of symbols and giberish. I am not able to reply to those posts when i have them opened.

    What I tried that worked is to close the post and go back to the list of posts, if I click on Reply there, I can reply.

    If any of you are having the same trouble try closing the post and replying to it from the "list page"
    Was this Helpful?
    11 of 20 found this helpful
    Reply
     
    avatar
    Leayre responded:
    I had the same issue. Couldn't get it to Load and got nothing but HTML code on the top. Although they may have fixed it because replying to this one was no problem at all....?
     
    avatar
    Louise_WebMD_Staff responded:
    Are you still having this issue?

    Can you tell me whether you use Internet Explorer? Firefox? Another browser? Let me know too which version you are using. (7.0, 8.0. 3.5, etc)
     
    avatar
    Louise_WebMD_Staff replied to Leayre's response:
    I suspect it was a temporary bug when we changed the color of the text to the darker color. I seem to remember that from about a week ago.


    Spotlight: Member Stories

    Ah my story... where to start, I have 2 children from a previous marriage (DS- Cain 11yrs old, DD- Harley 7 yrs old) Met my soul mate and fell in love...More

    Helpful Tips

    For those of you getting an epidural...
    I spoke with a friend of mine who is a nurse anesthetists and administers epidurals all day long, and I was complaining to her how badly it ... More
    Was this Helpful?
    29 of 38 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.